# SDR QXEA200301132

- Difficulty date: September 13, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4055
- Aircraft time: 4,174 hours, 4,771 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN SKIN OF FORE RUDDER TRAILING EDGE AFT OF LOWER HING, LEFT SIDE. REPAIRED IAW HORIZON AIR EA 6-27-140.
